# SDR SWAA2021120148300

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 29,169 hours, 13,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD OW EMERGENCY EXIT SIGN HAS LAMPS INOP AND LENS IS BROKEN ; / [01] RELAMPED AND REPLACE LENS IAW AMM 33-51-01
